General Letters in Mathematics

Volume 2 - Issue 2 (7) | PP: 84 - 93 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.2.7
456
27

Regional Gradient Exact Enlarge Controllability of the Semilinear Heat Equation

Touria Karite ,
Ali Boutoulout ,
Fatima Zahrae EL Alaoui
Received Date Revised Date Accepted Date Publication Date
23/1/2017 6/2/2017 11/3/2017 20/4/2017
Abstract
The aim of this paper is to study the enlarge gradient-controllability problem of the heat equation. The purpose is to compute the control u which steers the state gradient of the system between two prescribed levels l1 and l2, only on a subregion ω of the system evolution domain Ω. The obtained results have been proved via two approaches, the sub-differential and Lagrangian multiplier approach.


How To Cite This Article
Karite , T.Boutoulout , A. & Alaoui , F. Z. E. (2017). Regional Gradient Exact Enlarge Controllability of the Semilinear Heat Equation . General Letters in Mathematics, 2 (2), 84-93, DOI:10.31559/glm2016.2.2.7

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.